Suboxone Withdrawals again, when is the worst day for withdrawals?
So I am on day 1 of "zero" Suboxone and have a few Q'S. I have been weening off for a few weeks and finally am "weened off." I took 1/4 yesterday at 1pm when I awoke and that was it. I am pumping my old car rotors (they work pretty good, 11-lbs each) and doin' some workouts in my room, haha: I sound like such a kid. No Subs in my system, had some digestive problems earlier, have some excess sweating, took a brain juice pill and klor-pac (potassium) to help my low potassium levels from abusing my liver. I am wondering when the worst day is for withdrawals from Suboxone? Day 1, 2, 3, 4, week 2? I am keeping an over-strong mental state and it is helping me tremendously. I heard something about subs are long something, and was wondering if it meant you don't feel withdrawals immediately? I took them for over 1 year and took 1/4 for the last few weeks. Amino acid protocol I might start if it gets too bad, it's like 200$ for all the stuff but it may be worth it. I might E-bay/buy it all now so it gets here in 5days to save $100 from GNC. Anyhow thanks peeps.
Day 8 and 9 where the worst for me. Sub has a 37 hour half life which means it stays in your system for almost 2 days, my sub w/d didint start until day 4. Other peoples started imediatly everybody is different..Stay stong and congrats on day 1
I'm on day 3 of no Suboxone after 4yrs on 29ml that tapered down the last 18mnths to 3.5ml, maintained on that then jumped down to 2.5ml for a few days then to 2ml for 7days then I stopped taking it all together. It was a now or never thing for me. I was posting a daily diary online but the site 'Suboxone dr help spot' changed today so I was looking for somewhere that might get my experience out to other people trying or thinking of trying to detox from Suboxone/subutex. Years ago now I did a simular thing & jumped off 2ml after a quick taper from 6ml- Subutex- & spent 2wks in bed very unwell physically & mentally. But stupidly I ended up back on Subs/Bupe & now the time has come to start my life again without them. So far days 1-2 I was VERY restless in my arms- especially upper left arm- & in my legs, needed constant stretching & jerking- so made for less than 3hours sleep in 2nights. The chills, sweats, flushes are probably my easiest thing to deal with. The constant bathroom runs less tolerable. But still early days. Today being 2pm on day 3 with nothing my worst complaint is I can barely move, no energy or zest & I feel 200kilos when I weigh only 58kilos! I cant remember what days were my worst last time just remember the pain, restlessness, no sleep & sickness kept up for 2weeks then by the end of the month I was feeling ok enough to go back to normal life. I'm taking valium, phenerghan, magnesium, gastro-stop, anti- vomiting pills, panadole & nurophen. The restlessness has calmed down today, maybe because I've started the magnesium last night/today??? Wish me luck :) I thought with the long 32hour half life day 3 would be the start of the really hard stuff but not so far?!? Take care all. From Meloxone
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.